MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Model Number 08057427190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration data was within the specifications.Gel particles were found in the sample probe.The field service engineer exchanged the sample probe.The investigation did not identify a product problem.The cause of the event was due to a preanalytic issue (gel particles were found in the sample probe) at the customer site.Preanalytics are within the customer's responsibility.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient plasma sample tested with calcium gen.2 (ca2) assay on a cobas c503 analytical unit when compared to a different cobas c503 analytical unit.Initial result: 3.12 mmol/l.1st repeat result: 2.54 mmol/l (tested with automatic rerun).2nd repeat result: 2.56 mmol/l (tested on another c503).No questionable result was reported outside the laboratory.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The ca2 reagent expiration date was not provided.The cobas c503 analytical unit serial number was (b)(6).Qc was within the assigned ranges on the day of the event.The field service engineer noted a large number of abnormal aspiration (sample pipetter s1) alarms.The investigation is ongoing.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21180742
Report Number1823260-2025-00178
Device Sequence Number8537610
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057427190
Device Catalogue Number08057427190
Device Lot Number836417
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 DA
Patient SexMale